Flarin Lipid Ibuprofen 200mg Capsules Pack of 30 – EasyMeds Pharmacy
Trustpilot

Flarin Lipid Ibuprofen 200mg Capsules Pack of 30

  • Sale
  • Regular price £10.49



Flarin Lipid Ibuprofen 200mg Capsules

No other ibuprofen is more effective for joint pain and Flarin’s unique lipid formulation helps shield your stomach from damage.

Unique lipid formulation

No other ibuprofen is proven to be more effective for joint pain. Flarin (1200mg/day) is as effective as prescription strength (2400mg/day) ibuprofen at reducing joint pain. 

Lipid formulated to shield the stomach

Unique lipid formulation helps shield the stomach from damage 

Powerful relief from joint pain and inflammation

 

Flarin 200mg soft capsules:

    • Helps stop pain
    • Relieves swelling
    • Eases stiffness

FOR RELIEF FROM:

  • Joint pain
  • Pain of non-serious arthritic conditions (caused by swelling and stiffness)
  • Rheumatic pain
  • Muscle pain
  • Back pain
  • Neuralgia (a sharp pain along nerves)
  • Migraine
  • Headache
  • Dental pain
  • Period pain
  • Fever
  • Cold and flu symptoms

 

Suitable for

Adults, the elderly and children aged 12 years and older

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

DOSAGE

For oral use.
Adults, the elderly and children aged 12 years and older:
Take 1 or 2 capsules with water, and then take 1 or 2 capsules up to 3 times daily as required.
Leave at least 4 hours between doses.
Do not chew the capsules.
Do not exceed 1200mg (6 capsules) in any 24 hour period.

Contact your doctor for further advice if you are:

    • over 18 years of age and symptoms persist or worsen after 10 days of treatment.
    • between 12 to 18 years of age and symptoms persist or worsen after 3 days of treatment.

Not suitable for children under 12 years.

 

Hazards and Cautions

DO NOT TAKE IF YOU:

    • have (or have had) two or more episodes of stomach ulcer, perforation or bleeding.
    • are allergic to ibuprofen or any other ingredients of the product, aspirin or other related painkillers.
    • are taking other NSAID painkillers or aspirin with a daily dose above 75 mg.

Speak to a pharmacist or your doctor before taking if you:

    • have (or have had) asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems.
    • are a smoker.
    • are pregnant.
    • are 12-18 years of age and dehydrated (not drinking or able to retain fluids due to vomiting or diarrhoea.

Keep all medicines out of the sight and reach of children.

Storage

Do not store above 25°C and store in original pack.

Precautions

This is a medicine;

    • Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist

  • Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding or suffer from allergies

 

Active ingredients

Ibuprofen

Ingredients

Active ingredients: Each capsule contains 200 mg ibuprofen.

Also contains: Brilliant blue (E133), Allura red (E129), sorbitol, hard fat and glycerol monolinoleate which are lipids (see leaflet for more details).

 

    false